# SDR AALA202109287319

- Difficulty date: September 16, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 14,348 hours, 5,477 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Defective
- Location: Zone 600 - Rh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FUEL RIGHT WING TANK OVERFLOW ECAM WARING. **SUPPLEMENTAL REPORT FOR AALA202109177319: REPLACED RIGHT WING TANK OUTBOARD CLACK VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-11-42 ** (CLOSED)
